# SDR DALA201806224153

- Difficulty date: June 19, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 66,652 hours, 25,661 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Detached
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S LIFEVEST POUCH WAS DETACHED.
